# SDR LR7A07041

- Difficulty date: April 30, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 43,659 hours, 25,048 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 797e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK PER JOB CARD HC5321, FOUND LT FUSELAGE EXTERIOR SKIN DENTED AT FS 797E, LBL62, WL146.  REPAIRED SKIN IAW SMP 583 51-140-12.
